# SDR MYWA100002

- Difficulty date: February 2, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,440 hours, 9,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR PRESSURE AIR LEAK ON CLIMBOUT.  OPENED & CLOSED L1 DOOR SEVERAL TIMES.  OPS CHECK GOOD IAW AMM 52-10-00.  GRD PRESSURE CHECKS GOOD IAW AMM 21-31-00
